# SDR 2022FA0000083

- Difficulty date: February 11, 2022
- Submitted: February 11, 2022
- Operation: General aviation
- Make and model: Boeing 717-200
- Aircraft serial: 09556
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5940974502
- Part serial: DL43
- Condition: Corroded
- Location: Zone 600
- Component: Spoiler, Boeing, B717200
- Component part number: 5940974502
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER SKIN AND DOUBLER DISBONDED, CORE DAMAGED.
